# SDR AALA202412232187

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 26,012 hours, 10,501 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH FL240 FELT A VERY SMALL THUMP ON FEET, MOMENTSLATER NOSE GEAR UNLOCK LIGHT AND L/G GEAR NOT UNLOCKED ECAM.  SUSPECT GEAR UP LOCK ALLOWED GEAR TO FALL AND REST ON DOORS, GEARDOORS INDICATE CLOSED.  GEAR LOWERED NORMALLY, RETURNED TO DFW AND LANDED UNEVENTFULLY. MAINTENANCE REPLACED NLG UPLOCK ASSY PER AMM 32-31-21-400-001-A.
